# SDR SWAA2022080940112

- Difficulty date: August 4, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 70,576 hours, 41,772 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strut
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE RTF STRUT #1 HAS .500 CRACK AT LOCATION C2 FWD SIDE OF WELD AT CENTER OF CUTOUT / [01] ENGINEERING ADDED EA# M-21-172-00811; REFERENCE BARCODE# TTG8Q00E05YP.
